Strong invariance and noise-comparison principles for some parabolic stochastic PDEs

Joseph, M., Khoshnevisan, D. and Mueller, C. (2017) Strong invariance and noise-comparison principles for some parabolic stochastic PDEs. Annals of Probability, 45 (1). pp. 377-403. ISSN 0091-1798

Abstract

Metadata

Authors/Creators:
  • Joseph, M.
  • Khoshnevisan, D.
  • Mueller, C.
Copyright, Publisher and Additional Information: © Institute of Mathematical Statistics, 2017. This is an author produced version of a paper subsequently published in Annals of Probability. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Stochastic PDEs; comparison theorems; white noise
Dates:
  • Accepted: 29 January 2015
  • Published (online): 26 January 2017
  • Published: 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 22 Mar 2016 09:26
Last Modified: 18 Apr 2017 21:48
Published Version: https://doi.org/10.1214/15-AOP1009
Status: Published
Publisher: Institute of Mathematical Statistics (IMS)
Refereed: Yes
Identification Number: https://doi.org/10.1214/15-AOP1009

Share / Export

Statistics